# SDR RAIA201212220001

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 29,718 hours, 28,128 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT AN APU FIRE INDICATION.  AIRCRAFT RETURNED TO STL.  MAINTENANCE PERFORMED AN APU FIRE INSPECTION.  NO EVIDENCE OF FIRE WAS NOTED.  INSPECTED APU COWLING AND NO DAMAGE WAS NOTED.  MAINTENANCE DEFERRED THE APU FIRE DETECTION SYSTEM AND THE APU.
